# SDR ASAA2022060838607

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,118 hours, 1,367 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, NICK FOUND ON LEADING EDGE OF FAN BLADE. GROUNDED - YES. PERFORMED FAN BLADE INSPECTION ON THE ENG #2, BLADE #3 DEPTH MEASUREMENT 0.0225 IN. PERMITTED UP TO 0.0137 IN PER B737-9 AMM 72-22-02-200-801-G00. THE NICK IS OUT OF LIMIT. STEP F(H). PERFORM FAN BLADE METAL LEADING EDGE BLENDING UP TO STEP G(6), PER AMM 72-22-02-900-805-G00. ACCOMPLISH FLO PEN ALTERNATE INSP PER STEP (7)(B)2 NO DISCONTINUITIES NOTED. THIS COMPLETES AMM 72-22-02-900-805-G00. TAP TEST STEP (9) WAS ACCOMP PER ASA PWRPL-72EA-24488. NO DISCONTINUITIES NOTED. NOTE: COMPLETED BLEND DEPTH MEASURED @ .077" MAX ALLOWED 0.120". COMPLETED ENGINE F.O.D. AND BIRDSTRIKE INSPECTION REF AMM 71-00-00-200-802-F00. IDLE LEAK CHECK COMPLETED, NO LEAKS DETECTED.
